RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 1, Pages 245–256 (Mi timm1277)  

On some properties of the Navier-Stokes equations

L. I. Rubinaa, O. N. Ul'yanovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: We discuss the initial and boundary value problems for the system of dimensionless Navier–Stokes equations describing the dynamics of a viscous incompressible fluid using the method of characteristics and the geometric method developed by the authors. Some properties of the formulation of these problems are considered. We study the effect of the Reynolds number on the flow of a viscous fluid near the surface of a body.

Keywords: Navier-Stokes equations, initial value problem, boundary value problem, Reynolds number, turbulence.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.А03.21.0006


Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 297, suppl. 1, 163–174

Bibliographic databases:

Document Type: Article
UDC: 517.977

Citation: L. I. Rubina, O. N. Ul'yanov, “On some properties of the Navier-Stokes equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 1, 2016, 245–256; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 163–174

Citation in format AMSBIB
\Bibitem{RubUly16}
\by L.~I.~Rubina, O.~N.~Ul'yanov
\paper On some properties of the Navier-Stokes equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 1
\pages 245--256
\mathnet{http://mi.mathnet.ru/timm1277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497201}
\elib{http://elibrary.ru/item.asp?id=25655614}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 297
\issue , suppl. 1
\pages 163--174
\crossref{https://doi.org/10.1134/S0081543817050170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410252500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029216900}


Linking options:
  • http://mi.mathnet.ru/eng/timm1277
  • http://mi.mathnet.ru/eng/timm/v22/i1/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:128
    Full text:21
    References:45
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019